Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Samit Dasgupta    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Dasgupta, S; Kakde, M, On the Brumer--Stark conjecture, Annals of Mathematics, vol. 197 no. 1 (January, 2023), Annals of Mathematics [doi]
  2. Dasgupta, S; Kakde, M, On constant terms of Eisenstein series, Acta Arithmetica, vol. 200 no. 2 (January, 2021), pp. 119-147 [doi]
  3. Dasgupta, S; Spiess, M, On the characteristic polynomial of the gross regulator matrix, Transactions of the American Mathematical Society, vol. 372 no. 2 (January, 2019), pp. 803-827 [doi]  [abs]
  4. Dasgupta, S; Kakde, M; Ventullo, K, On the Gross-Stark Conjecture, Annals of Mathematics, vol. 188 no. 3 (November, 2018), pp. 833-870, Annals of Mathematics, Princeton U [doi]  [abs]
  5. Dasgupta, S; Voight, J, Sylvester’s problem and mock heegner points, Proceedings of the American Mathematical Society, vol. 146 no. 8 (January, 2018), pp. 3257-3273, American Mathematical Society (AMS) [doi]  [abs]
  6. Dasgupta, S; Spieß, M, Partial zeta values, Gross's tower of fields conjecture, and Gross-Stark units, Journal of the European Mathematical Society, vol. 20 no. 11 (January, 2018), pp. 2643-2683, European Mathematical Publishing House [doi]  [abs]
  7. Dasgupta, S; Spieß, M, The Eisenstein cocycle and Gross’s tower of fields conjecture, Annales Mathématiques Du Québec, vol. 40 no. 2 (August, 2016), pp. 355-376, Springer Nature [doi]  [abs]
  8. Dasgupta, S, Factorization of p-adic Rankin L-series, Inventiones Mathematicae, vol. 205 no. 1 (July, 2016), pp. 221-268, Springer Nature [doi]  [abs]
  9. Bellaïche, J; Dasgupta, S, The p-adic L-functions of evil Eisenstein series, Compositio Mathematica, vol. 151 no. 6 (June, 2015), pp. 999-1040, Oxford University Press (OUP) [doi]  [abs]
  10. Charollois, P; Dasgupta, S; Greenberg, M, Integral Eisenstein cocycles on GLn, II: Shintani's method, Commentarii Mathematici Helvetici, vol. 90 no. 2 (January, 2015), pp. 435-477, European Mathematical Publishing House [doi]  [abs]
  11. Bertolini, M; Castella, F; Darmon, H; Dasgupta, S; Prasanna, K; Rotger, V, P-adic L-functions and Euler systems: A tale in two trilogies, in Automorphic Forms and Galois Representations: volume1 (January, 2014), pp. 52-101, ISBN 9781107691926 [doi]  [abs]
  12. Charollois, P; Dasgupta, S, Integral Eisenstein cocycles on $\mathbf{GL}_n$, I: Sczech’s cocycle and $p$-adic $L$-functions of totally real fields, Cambridge Journal of Mathematics, vol. 2 no. 1 (2014), pp. 49-90, International Press of Boston [doi]
  13. Dasgupta, S, A conjectural product formula for Brumer-Stark units over real quadratic fields, Journal of Number Theory, vol. 133 no. 3 (March, 2013), pp. 915-925, Elsevier BV [doi]  [abs]
  14. Dasgupta, S; Greenberg, M, ℒ-invariants and Shimura curves, Algebra & Number Theory, vol. 6 no. 3 (July, 2012), pp. 455-485, Mathematical Sciences Publishers [doi]  [abs]
  15. Dasgupta, S; Darmon, H; Pollack, R, Hilbert modular forms and the Gross-Stark conjecture, Annals of Mathematics, vol. 174 no. 1 (January, 2011), pp. 439-484, Annals of Mathematics, Princeton U [doi]  [abs]
  16. Dasgupta, S; Miller, A, A Shintani-type formula for Gross-Stark units over function fields, Journal of Mathematical Sciences, vol. 16 no. 3 (December, 2009), pp. 415-440  [abs]
  17. Dasgupta, S, Shintani zeta functions and gross-stark units for totally real fields, Duke Mathematical Journal, vol. 143 no. 2 (June, 2008), pp. 225-279, Duke University Press [doi]  [abs]
  18. Dasgupta, S, Computations of elliptic units for real quadratic fields, Canadian Journal of Mathematics, vol. 59 no. 3 (January, 2007), pp. 553-574, Canadian Mathematical Society [doi]  [abs]
  19. Darmon, H; Dasgupta, S, Elliptic units for real quadratic fields, Annals of Mathematics, vol. 163 no. 1 (January, 2006), pp. 301-346, Annals of Mathematics, Princeton U [doi]
  20. Dasgupta, S, Stark-Heegner points on modular Jacobians, Annales Scientifiques De L’École Normale Supérieure, vol. 38 no. 3 (May, 2005), pp. 427-469, Societe Mathematique de France [doi]  [abs]
  21. Biss, DK; Dasgupta, S, A presentation for the unipotent group over rings with identity, Journal of Algebra, vol. 237 no. 2 (March, 2001), pp. 691-707, Elsevier BV [doi]  [abs]
  22. Dasgupta, S; Károlyi, G; Serra, O; Szegedy, B, Transversals of additive Latin squares, Israel Journal of Mathematics, vol. 126 no. 1 (January, 2001), pp. 17-28, Springer Nature [doi]  [abs]
  23. Dasgupta, S, On the size of minimum super arrovian domains, Siam Journal on Discrete Mathematics, vol. 12 no. 4 (January, 1999), pp. 524-534, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320